# SDR 96ZZZX1273

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3432 · Glide Slope System
- Part: Capacitor
- Part number: 096107402
- Condition: Shored
- Location: G.S. Ind
- Component: King, KI525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THEY HAVE OBSERVED MANY KI525 AND KI525A GLIDESLOPE POINTERS' POSITION AFFECTED BY THE AMOUNT OF FLAG CURRENT THAT THE INDICATOR RECEIVES FROM THE GLIDESLOPE RECEIVER.  IN ALL CASES, C110 HAS BEEN DETERMINED TO BE THE SUSPECT CAUSE OF THIS PROBLEM.  DUE TO SIZE AND CIRCUITRY CONSTRAINTS, THE ONLY FIX IS TO REPLACE THE CAPACITOR WITH THE ORIGINAL PART.  SUBMITTER STATED THERE WERE 5 INCIDENTS IN 1995, 1 SO FAR IN 1996.
